# SDR 9LVA2025012840001

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N680AV
- Make and model: Cessna 680CE
- Aircraft serial: 6800049
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Unknown
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW PERFORMED EMERGENCY LANDING GEAR EXTENSION DUE TO RH LANDING GEAR NOT DOWN/LOCKED INDICATION. POWERED AIRCRAFT AND FOUND ALL LANDING GEAR SHOWING DOWN/LOCKED. PERFORMED 15 FAULT-FREE LANDING GEAR EXTENSION/RETRACTION CYCLES WITH NO FAULTS NOTED. C/W LANDING GEAR EMERGENCY EXTENSION SYSTEM RESET AND HYDRAULIC SYSTEM BLEED PROCEDURES. SERVICED EMERGENCY EXTENSION PNEUMATIC CYLINDER. OPERATIONAL TESTS COMPLETED SATISFACTORY. WORK PERFORMED IAW TEXTRON C680 AMM CH 32-00-00, 12-12-02, 12-13-01. REMOVED AND INSTALLED NEW R/H MLG DOWNLOCK SWITCH, P/N 6-0373-3, AND PERFORMED HYDRAULIC SYSTEM BLEED.  WORK DONE IAW TEXTRON C680 AMM CH 32-30-40 AND 12-12-02.  LANDING GEAR AND HYDRAULIC SYSTEMS OPS TEST GOOD.
